Time change equations for Levy-type processes

Kruehner, Paul and Schnurr, Alexander
(2018) Time change equations for Levy-type processes. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 128 (3). 963 - 978.

[img] Text
TCE.final.pdf - Accepted Version

Download (329kB)
Item Type: Article
Uncontrolled Keywords: Levy-type process, Symbol, Random time change, Multiplicative perturbation
Depositing User: Symplectic Admin
Date Deposited: 17 Jan 2019 09:08
Last Modified: 13 Jan 2021 18:11
DOI: 10.1016/j.spa.2017.06.011
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3031309